MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE
Model Number 1095060
Medical Device Problem Code Cut In Material (2454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device had no air flow.On receipt of the device for evaluation it was observed that the main cord was severed leading to exposed wires.It appears as though the cord was intentionally cut, and the customer was approached with regard to confirming this assertion.They have not provided any information regarding how the device came to be in this condition, only that it was in this condition when they received it from their customer.The ifu for this device contains the warning 'the power supply cord cannot be replaced by the user.In case the power supply cord becomes damaged, contact philips respironics customer service for replacement (there is no service option)'.No patient harm or death has been reported and the device is not life-sustaining/supporting.(b)(4).

Brand Name
INNOSPIRE ESSENCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key6525677
Report Number9681154-2017-00006
Device Sequence Number1201424
Product Code CAF
UDI-Device Identifier00383730001821
UDI-Public00383730001821
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1095060
Device Catalogue Number1100312
Device Lot Number131011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1